Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Dull pain in testicles during urination post sex. Self- healing or medical attention required?

I have been experiencing a dull pain during urination after sex, and for the first few days after sex for the past few weeks. My thoughts are that it might be a uti , but the dull pain in my testicles is slightly unnerving, however my internet research shows that men with similar issues have had the pain dissipate on its own after time.
Asked On : Thu, 28 Feb 2013
Answers:  1 Views:  12
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Urologist 's  Response
Jul 2016
Thanks for your query.Based on the facts that you have posted it appears that you have dull pain in your penis during urination after sex.
During sexual activities (erection and ejaculation) there is increased flow to all the genital organs and they remain congested for few hours after sex .Pain in testicle could be due to congestion of the testicles.If it is transient and goes away after some time you need not worry about it.
Ensure to drink more water.
Answered: Sat, 27 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor